# SDR C77A20161125001

- Difficulty date: November 25, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 22,557 hours, 13,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, MAINTENANCE DISCOVERED AN ELONGATED FASTENER HOLE IN CENTER FUSELAGE LOWER SKIN WHICH IS USED TO ATTACH A BONDED INTERNAL NUT PLATE AND THE AFT CARGO DOOR SCUFF PLATE. REPAIRED IAW ETD2016-170-102805.
